Advertisement

Mathematische Annalen

, Volume 261, Issue 3, pp 287–292 | Cite as

Quadratic spaces over polynomial extensions of regular rings of dimension 2

  • Raman Parimala
Article

Keywords

Regular Ring Quadratic Space Polynomial Extension 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bass, H., Connell, E.H., Wright, D.L.: Locally polynomial algebras are symmetric algebras. Invent. Math.38, 279–299 (1977)Google Scholar
  2. 2.
    Ojanguren, M.: Unites réprésentées par des formes quadratiques ou par des normes reduites (preprint)Google Scholar
  3. 3.
    Ojanguren, M.: Formes quadratiques sur les algèbres de polynômes. C. R. Acad. Sci.287, 695–697 (1978)Google Scholar
  4. 4.
    Ojanguren, M.: Quadratic forms over regular rings. J. Indian Math. Soc.44, 109–116 (1979)Google Scholar
  5. 5.
    Parimala, R.: Quadratic forms over polynomial rings over Dedekind domains. Am. J. Math.103, 289–296 (1981)Google Scholar
  6. 6.
    Parimala, R.: Quadratic spaces over Laurent extensions of Dedekind domains. Trans. Am. Math. Soc. (to appear)Google Scholar
  7. 7.
    Suslin, A., Kopeiko, V.I.: Quadratic modules and orthogonal groups over polynomial rings. Naučn. Sem. IOM171, 216–250 (1977)Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Raman Parimala
    • 1
  1. 1.Tata Institute of Fundamental ResearchSchool of MathematicsBombayIndia

Personalised recommendations